MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Israel journal of medical sciences · 1978

Bilateral transverse sinus obstruction in benign intracranial hypertension due to hypervitaminosis A.

Krausz M M, Feinsod M, Beller A J

Клинический случайСтатьяПеревод в очереди

Аннотация

Hypervitaminosis A may be associated with benign intracranial hypertension. So far, the explanation for this phenomenon has remained obscure. A 17-year-old patient with benign intracranial hypertension, following chronic vitamin A intake of 150,000 units daily for acne vulgaris, is presented. Bilateral papilledema was present and bilateral obstruction of the transverse sinuses was demonstrated in the late venous phase of cerebral angiography. Discontinuation of vitamin A and acetazolamide treatment was followed by complete regression of the signs and symptoms of intracranial hypertension. Bilateral sinus obstruction with interference of cerebral sinus outflow is suggested as a critical factor in the pathogenesis of benign intracranial hypertension in vitamin A intoxication. Menstrual dysfunction and tetracycline therapy cannot be completely excluded as possible causative factors.

Для цитирования: Krausz M M, Feinsod M, Beller A J. Bilateral transverse sinus obstruction in benign intracranial hypertension due to hypervitaminosis A.. Israel journal of medical sciences. 1978.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.